|HGH side effects reversible?
Aug 29, 2003
I have been on HGH, Serostim 6mg a day for nearly 2 years gained over 20lbs and loved the results. But have slowly noticed quite an increase in the size of my nose, have been to plastic surgeons and they say it's inoperable due to sabceous, thick skin. Will lowering or discontinuing HGH reverse this disfiguring side effect? Please help!! Thank you.....
Response from Ms. Fields-Gardner
In reviewing literature it looks like there is a possibility of some improvement. You need to get to an endocrinologist who can evaluate the whole picture and help you to make a decision about the role that your treatment may have played, potential for other factors (such as adenoma), and prognosis for improvement. Don't consider this a purely cosmetic effect, there are other potential problems that you will need to consider with your doctor.
Go now, and best wishes on this!
book research [proper treatment for lipodystrophy]
Is this wasting? [non-HIV]
- What's The Difference Between Trichomoniasis And Bacterial Vaginosis?
- What Are The Chances Of Getting Herpes From Infected Person?
- What Does Gonorrhea Do To Your Body?
- What Are Complications Of Untreated Gonorrhea?
- How Long After Treatment Will Vaginitis Go Away?
- Symptoms Of Genital Herpes In The Mouth
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.